Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Cough, bad immunity, allergic rhinitis. On ayurvedic medication. Any treatment in allopathy?

i have allergic rhinitis problem.in the morning i have troubled for two to three hour that cough water from the nose.
i am taking ayurvedic medicine since one and half year but not complete well. they tell me now the problem of immunity and it will take time . please suggest me the medicine in allopathic to improve immunity . i have dust mite allergy my age is 55 year i have no other deases.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank for asking to HCM
In a field of allopathy it is more concentrated on reason of disease, and treating the underlying cause is motive, symptomatic relief often causes more harm than good, in your case the cause of running nose has to be found out, vasomotor rhinitis should be considered, and for all these you need to be examined, and requires some routine test, until then you can try second generation antihistamine drug Leocetrizine would be best choice, have nice day.
Answered: Thu, 17 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor